Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 108560, 10 pages
http://dx.doi.org/10.1155/2014/108560
Research Article

Application of Hybrid Cubic B-Spline Collocation Approach for Solving a Generalized Nonlinear Klien-Gordon Equation

1School of Mathematical Sciences, Universiti Sains Malaysia, 11800 Pulau Pinang, Malaysia
2Institute of Engineering Mathematics, Universiti Malaysia Perlis, 02600 Pauh, Perlis, Malaysia
3Department of Mathematics, University of Sargodha, Sargodha 40100, Pakistan

Received 24 June 2014; Accepted 11 December 2014; Published 30 December 2014

Academic Editor: Anuar Ishak

Copyright © 2014 Shazalina Mat Zin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. A. Khuri and A. Sayfy, “A spline collocation approach for the numerical solution of a generalized nonlinear Klein-Gordon equation,” Applied Mathematics and Computation, vol. 216, no. 4, pp. 1047–1056, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. H. Caglar, N. Caglar, and K. Elfaituri, “B-spline interpolation compared with finite difference, finite element and finite volume methods which applied to two-point boundary value problems,” Applied Mathematics and Computation, vol. 175, no. 1, pp. 72–79, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. N. N. Hamid, A. A. Majid, and A. I. M. Ismail, “Cubic trigonometric B-spline applied to linear two-point boundary value problems of order two,” World Academic of Science, Engineering and Technology, no. 47, pp. 478–803, 2010. View at Google Scholar
  4. J. Goh, A. A. Majid, and A. I. Ismail, “A comparison of some splines-based methods for the one-dimensional heat equation,” Proceedings of World Academy of Science, Engineering and Technology, vol. 7, no. 47, pp. 858–861, 2010. View at Google Scholar
  5. M. Abbas, A. A. Majid, A. I. Md Ismail, and A. Rashid, “Numerical method using cubic B-spline for a strongly coupled reaction-diffusion system,” PLoS ONE, vol. 9, no. 1, Article ID e83265, 2014. View at Publisher · View at Google Scholar · View at Scopus
  6. W. M. Cao and B. Y. Guo, “Fourier collocation method for solving nonlinear Klein-Gordon equation,” Journal of Computational Physics, vol. 108, no. 2, pp. 296–305, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. E. Y. Deeba and S. A. Khuri, “A decomposition method for solving the nonlinear Klein-Gordon equation,” Journal of Computational Physics, vol. 124, no. 2, pp. 442–448, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. G. Ben-Yu, L. Xun, and L. V{\'a}zquez, “A Legendre spectral method for solving the nonlinear Klein-Gordon equation,” Computational and Applied Mathematics, vol. 15, no. 1, pp. 19–36, 1996. View at Google Scholar · View at MathSciNet
  9. Y. S. Wong, Q. Chang, and L. Gong, “An initial-boundary value problem of a nonlinear Klein-Gordon equation,” Applied Mathematics and Computation, vol. 84, no. 1, pp. 77–93, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. A.-M. Wazwaz, “The tanh and the sine-cosine methods for compact and noncompact solutions of the nonlinear Klein-Gordon equation,” Applied Mathematics and Computation, vol. 167, no. 2, pp. 1179–1195, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Sirendaoreji, “Auxiliary equation method and new solutions of Klein-Gordon equations,” Chaos, Solitons & Fractals, vol. 31, no. 4, pp. 943–950, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. U. Yücel, “Homotopy analysis method for the sine-Gordon equation with initial conditions,” Applied Mathematics and Computation, vol. 203, no. 1, pp. 387–395, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. M. S. Chowdhury and I. Hashim, “Application of homotopy-perturbation method to Klein-GORdon and sine-GORdon equations,” Chaos, Solitons and Fractals, vol. 39, no. 4, pp. 1928–1935, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. M. Dehghan and A. Shokri, “Numerical solution of the nonlinear Klein-Gordon equation using radial basis functions,” Journal of Computational and Applied Mathematics, vol. 230, no. 2, pp. 400–410, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. Rashidinia, F. Asfahani, and S. Jamalzadeh, “B-spline collocation approach for solution of Klien-Gordon equation,” International Journal of Mathematical Modelling and Computations, vol. 3, no. 1, pp. 25–33, 2013. View at Google Scholar
  16. I. Daǧ, D. Irk, and B. Saka, “A numerical solution of the Burgers' equation using cubic B-splines,” Applied Mathematics and Computation, vol. 163, no. 1, pp. 199–211, 2005. View at Publisher · View at Google Scholar · View at Scopus
  17. S. Mat Zin, M. Abbas, A. Abd Majid, and A. I. Md Ismail, “A new trigonometric spline approach to numerical solution of generalized nonlinear klien-gordon equation,” PLoS ONE, vol. 9, no. 5, Article ID e95774, 2014. View at Publisher · View at Google Scholar · View at Scopus
  18. M. Abbas, A. A. Majid, A. I. Ismail, and A. Rashid, “The application of cubic trigonometric B-spline to the numerical solution of the hyperbolic problems,” Applied Mathematics and Computation, vol. 239, pp. 74–88, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. M. Abbas, A. A. Majid, A. I. Ismail, and A. Rashid, “Numerical method using cubic trigonometric B-spline technique for nonclassical diffusion problems,” Abstract and Applied Analysis, vol. 2014, Article ID 849682, 11 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  20. D. U. V. Rosenberg, Methods for Solution of Partial Differential Equations, vol. 113, Elsevier, New York, NY, USA, 1969.
  21. S. S. Siddiqi and S. Arshed, “Quintic B-spline for the numerical solution of the good Boussinesq equation,” Journal of the Egyptian Mathematical Society, vol. 22, no. 2, pp. 209–213, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  22. M. Sajjadian, “Numerical solutions of Korteweg de Vries and Korteweg de Vries-Burger's equations using computer programming,” International Journal of Nonlinear Science, vol. 15, no. 1, pp. 69–79, 2013. View at Google Scholar · View at MathSciNet